Started treatment on Friday, not feeling too bad, but I am just exhausted. No headaches, alittle bit of muscle aches, not much of an appetite, but I can afford to live off the fat of the land for a while! I am at work right now (a school nurse) but I would give my eye teeth to be asleep!Any suggestions!
I didn't have any fever or any headache at all when I first started but I did have the lethargy BIG TIME. And it doesn't matter how much you sleep at night you STILL want to sleep more right?
When my hemoglobin first went down to 9 in addition to that original lethargy...I had to take a nap at my desk every day at lunch. Literally. Someone even gave me a little fleece blanket one day. They knew I ws ill but not really WHY just that I was
I don't know anything that will give you more energy really but make sure you are drinking lots of fluids because this REALLY dehydrates us and I know when I don't drink enough I become even MORE tired and grouchy.
Make sure you keep a good eye on your hemo - the anemia is the ONE thing that almost caused me to quit treatment (I kept fainting which wa bizarre and uncontrollable). THAT will make you SO exhausted you will be happy to get back to this place and it wont seem so bad any longer.
The more you get used to it (I'm afraid to say) the more you will be able to tolerate it to the point you don't even remember what it felt like to be normal. But you will handle it and THAT is what is important.
Do you want to share some of your stats? (ie: geno etc)
I'm a geno 1A and 1B - was slated for 48 weeks but now have to do 72 (did not get UND until somewhere after week 12), on PegInterferon/Riba/Epogen/Paxill/Ambien. Now on around week 44 or so.
I am in my 6th week and my fatigue comes and goes. I am still working part time in the morning.
The ribavirin is sometimes just like speed to me. I can't sit still and watch a movie-and I'm real impatient. But too tired to run around town.
Usually household chores are about all I can do and even then I pace myself. Most of the time I'm too fatigued to start any kind of project.
It effects everybody different, maybe you'll have more energy on some days. I do.
To me it seems like it took a couple of weeks for my body to adjust to the Meds, after that if you pay attention you'll be able plan around your highs and lows.
My family has started noticing the patterns of changes in my energy levels after shot day. But I don't yet see a real pattern. I guess it's good because then they know when to leave me alone.
You will notice that throughout treatment you'll have good days and bad days but I honestly think on a whole the exhaustion is just something we have to learn to deal with unfortunately.
For me at least...it's horrific on shot night/day after shot night which is why I have my Day of Rest (where I do nothing except sit on my bed with a drink and the remote) and treat myself GREAT! My family has come to terms with the fact that it's NECESSARY for me to have this day and they help out as much as they can (I'm a single mom of a 16 & 18 year old).
But during the week - it's still always there. I can't say I remember a time saying wow I have enough energy to go to the mall and go shopping really - although other people can actually EXERCISE and stuff!
Wow my hats OFF to them! I want to sleep even right now!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.